MathSciNet Relay Station
MathSciNet bibliographic data
MR2318387 42C15 (41A60 42C40 94A08)
Guo, Kanghui; Labate, Demetrio Optimally sparse multidimensional representation using shearlets. SIAM J. Math. Anal. 39 (2007), no. 1, 298–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement